# SDR SWAA2023031014274

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 17,451 hours, 8,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE HAS EXTRA FABRIC HANGING LOOSE<[01] VERIFIED SECURITY OF L1 SLIDE PER AMM 25-66-01. OPS CHECK GOOD
